I was taking 40 mg micardis around 6:00 pm and go to bed about 11:00 pm but around 2:00 am I wake up and could not sleep anymore ,now i take it around 9:00 am and all day long my legs ache .any comments?
I have had trouble with sleep for years and in the past 5 years have been given medications for nerve pain. Until the past two weeks I was taking lamictal, ambien, lyrica, tizanidine and diclofenac for these problems. I was even diagnosed with sleep apnea and use the CPAP machine, but not always. The tizanidine, lyrica, and diclofenac worked well for the pain but since I take the lamictal for bipolar I recently discovered the meds other than the diclofenac all depress the central nervous system thus keeping me overmedicated and not aware that my nerve pain was getting worse! I have been doing lots of research on drugs.com, and mediline.gov to learn on my own and it is helping me exponentially!
- Micardis Information for Consumers
- Micardis Information for Healthcare Professionals (includes dosage details)
- Side Effects of Micardis (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I would like to hear comments from people who switched from Effexor to Prtistiq for 3 months or more
Posted 12 Oct 2009 • 1 answer
Posted 11 Jan 2012 • 5 answers
Posted 27 Aug 2012 • 6 answers
Posted 1 Dec 2014 • 2 answers
Posted 21 Apr 2015 • 4 answers